Browse Title Index ISSN: 0793-1786


 
Issue Title
 
Vol 3, No 1-2 (1995) Boundedness and stability of impulsively perturbed delay differential equations Abstract   PDF
L. Berezansky, E. Braverman
 
Vol 12, No 3-4 (2005) Boundedness in average for Volterra nonlinear difference equations Abstract   PDF
V. Kolrnanovskii
 
Vol 14, No 2-4 (2007) Caratheodory Solutions to Quasi-linear Hyperbolic Systems of Partial Differential Equations with State Dependent Delays Abstract   PDF
A. Golaszewska, J. Turo
 
Vol 10, No 3-4 (2003) Cellular neural network modeb of some equations from biology, physics and ecology Abstract   PDF
A. Slavova
 
Vol 13, No 1 (2006) cellular nonlinear network in microcirculation characterization Abstract   PDF
F. Sapuppo, M. Bucolo, M. Intaglietta, L. Fortuna, P. Arena
 
Vol 10, No 1-2 (2003) Center and moment conditions for Abel equation with rational coefficients Abstract   PDF
M. Blinov, N. Roytvarf, Y. Yomdin
 
Vol 10, No 3-4 (2003) Characterizations of reachable sets for a class of differential inclusions Abstract   PDF
T. D. Donchev, E. M. Farkhi, P. R. Wolenski
 
Vol 11, No 3-4 (2004) Classical and generalized solutions of differential-algebraic systems with deviating argument Abstract   PDF
A.A. Shcheglova
 
Vol 17, No 3-4 (2010) Classical solutions of quasilinear functional differential systems of the Haar pyramid Abstract   PDF
Elzbieta Puzniakowska
 
Vol 10, No 1-2 (2003) Complex structures in algebras and bounded solutions to quadratic ODE's Abstract   PDF
Z. Balanov, Y. Krasnov, W. Krawcewicz
 
Vol 19, No 3-4 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Conservation laws and symmetries of asymmetric equations on the quad-graph Abstract   PDF
A Rasin
 
Vol 15, No 3-4 (2008) Construction of the approximate characteristic equations for autonomous systems of functional-difference equations Abstract   PDF
Yu.F. Dolgii, E.V. Kukushkina
 
Vol 7, No 3-4 (2000) Constructive Approach to Phase Transition Model Abstract   PDF
A. Domoshnitsky, Y. Goltser
 
Vol 4, No 1-2 (1997) Constructive methods in the theory of functiqnal differential equations and their computer aided implementation Abstract   PDF
V. Maksirnov, A. Rurnyantsev
 
Vol 3, No 1-2 (1995) Constructive study of dynamic models with pulse perturbations Abstract   PDF
A. Rumyantsev
 
Vol 6, No 1-2 (1999) Continuous and Inverse Shadowing Abstract   PDF
P. Kloeden, J. Ombach, A. Pokrovskii
 
Vol 16, No 2 (2009) Continuous dependence of solutions of generalized linear differential equations on a parameteron Abstract   PDF
Zdenek Halas, Milan Tvrdy
 
Vol 9, No 3-4 (2002) Conti-Opial type existence and uniqueness theorems for nonlinear singular boundary value problems Abstract   PDF
I. Kignradze, B. Puza
 
Vol 23, No 3-4 (2016) Convergence estimates for neutral systems of functional differential equations involving the hale operator Abstract   PDF
B Zubik-Kowal
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Convergence estimates for solutions of a linear neutral type stochastic equation Abstract   PDF
I.A Dzhalladova, D.Y Khusainov
 
Vol 22, No 3-4 (2015) Convergence estimates for solutions to large neural systems of delay differential equations Abstract   PDF
B. Zubik-Kowal
 
Vol 22, No 1-2 (2015) Correct approach for non-correctly solvable linear differential equations Abstract   PDF
L. Dorel
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Correct solvability of integro-differential equations arising in the theory of heat transfer and acoustics Abstract   PDF
V Vlasov, N Rautian
 
Vol 19, No 1-2 (2012): FUNCTIONAL DIFFERENTIAL EQUATIONS Correct solvability of integro-differential equations in classes of generalized solutions of the boundary-value problem for differential-difference equations with incommensurable shifts Abstract   PDF
N Karazeeva
 
Vol 20, No 1-2 (2013): FUNCTIONAL DIFFERENTIAL EQUATIONS Cumulative distribution function of Markov order 2 Geometric Distribution of order k Abstract   PDF
E Shmerling
 
Vol 18, No 1-2 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Data mining methods for performance evaluation to asymptotic numerical models Abstract   PDF
F Assous, J Chaskalovic
 
Vol 14, No 2-4 (2007) Degenerate Time-Dependent Neutral Functional Differential Equations in Banach Spaces Abstract   PDF
L.A. Vlasenko
 
Vol 22, No 3-4 (2015) Delay Differential Equations for Cyclic 3-Site Spin Exchange Abstract   PDF
D. Gamliel
 
Vol 10, No 1-2 (2003) Delay differential logistic equations with a nonlinear harvesting function Abstract   PDF
L. Berezansky, E. Braverman, L. Idels
 
Vol 8, No 3-4 (2001) Density Estimate in Small Time for Jump Processes with Singular Levy Measures and its Support Property Abstract   PDF
Y. Ishikawa
 
Vol 15, No 3-4 (2008) Development of N. V. Azbelev's ideas in the stability theory for stochastic functional differential equations Abstract   PDF
R.I. Kadiev
 
Vol 11, No 1-2 (2004) Difference and Iterative Equations Abstract   PDF
J. Tabor
 
Vol 16, No 2 (2009) Difference schemes for evolution functional differential equations Abstract   PDF
Zdzislaw Kamont
 
Vol 7, No 3-4 (2000) Difference Schemes for Hyperbolic-parabolic 189 Equations Abstract   PDF
A. Ashyralyev, A. Yurtsever
 
Vol 2, No 1 (1994) Differences inthe second order necessary conditions in two approaches to the optimal control problem with uncertain data Abstract   PDF
V. Pertsel
 
Vol 21, No 3-4 (2014) Differential and integral equations in algebra Abstract   PDF
Y. Krasnov, I. Messika
 
Vol 10, No 1-2 (2003) Differential difference inequalities generated by infinite systems of quasilinear parabolic functional differential equations Abstract   PDF
Z. Kamont, S. Koziel
 
Vol 8, No 3-4 (2001) Differential Equations Arising in Queuing Theory Abstract   PDF
N.D. Vvedenskaya, Yu.M. Suhov
 
Vol 24, No 1-2 (2018) Differential equations with random parameters: scientific schools and technique Abstract   PDF
I. Dzhallalova
 
Vol 16, No 2 (2009) Differential equations with time delay in a space of functions of bounded variation Abstract   PDF
J.V Fetisova, A.N Sesekin
 
Vol 22, No 1-2 (2015) Differential-functional systems in the Schauder canonic form Abstract   PDF
H. Leszczynski
 
Vol 10, No 3-4 (2003) Discrete non-linear probabilistic chains Abstract   PDF
M. Sonis
 
Vol 11, No 1-2 (2004) Discrete quadratic functionals and symplectic difference systems Abstract   PDF
O. Dosly
 
Vol 18, No 3-4 (2011): FUNCTIONAL DIFFERENTIAL EQUATIONS Dynamical Approach to Ballistic Transport in Graphene Abstract   PDF
H. C Kao, M Lewkowicz, B Rosenstein
 
Vol 15, No 3-4 (2008) Dynamical discrepancy method in an input reconstruction problem for a delay system Abstract   PDF
A.M. Kadiev, V.I. Maksimov
 
Vol 4, No 3-4 (1997) Dynamical processes of stochastic aproximation Abstract   PDF
Ya. Alber
 
Vol 5, No 1-2 (1998) dynamical reconstruction of a pair "control-trajectory" in a system unresolved with respect to derivative Abstract   PDF
H. Akca, L. Berezansky, V.I. Maksimov
 
Vol 14, No 1 (2007) Eigenvalue Assignment Problem for Discrete-Continuous Linear Time-Invariant System Abstract   PDF
G. Agranovich
 
Vol 11, No 1-2 (2004) Equations with distributed delays: bifurcation analysis using computational tools for discrete delay equations Abstract   PDF
T. Luzyanina, D. Roose
 
Vol 23, No 1-2 (2016) Exact and Trajectory Controllability of Second Order Nonlinear Systems with Deviated Argument Abstract   PDF
M. Muslim, A. Kumar, R. Agarwal
 
101 - 150 of 608 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786